Inverse scattering for self-adjoint nth order differential operators on the line

R. Beals, Percy Deift, Carlos Tomei

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationProceedings of the International Conference on Differential Equations and Mathematical Physics at the University of Alabama, Birmingham, March, 1986
PublisherSpringer-Verlag
Pages26-38
StatePublished - 1987

Publication series

NameLecture Notes in Mathematics 1285

Cite this

Beals, R., Deift, P., & Tomei, C. (1987). Inverse scattering for self-adjoint nth order differential operators on the line. In Proceedings of the International Conference on Differential Equations and Mathematical Physics at the University of Alabama, Birmingham, March, 1986 (pp. 26-38). (Lecture Notes in Mathematics 1285). Springer-Verlag.